Related Questions

If you use nitroquick (nitroglycerin) will it cause you any heart problems?

No. Nitroquick (nitroglycerin) (brand name for Nitroglycerin sublingual tablets or spray) does not (ever) cause heart disease. If you take it more often than advised, it can cause your blood pressure to fall quickly, even causing you to pass out. This is a drug effect and not a disease. Nitroquick (nitroglycerin) is both very fast acting and lasts for a very brief time. It is no longer active 15-30 minutes after taking it. Read more...

Can HDL level of 2.33 cause heart problems?

HDL. assuming SI units the reported level is considered favorable with respect to cardiovascular risk.please review the following link https://labs.unchealthcare.org/labstestinfo/h_tests/hdlp.htm. Read more...

Can panic disorder cause heart problems?

Not any time soon. Yes, a long lifetime of stress, anxiety and panic can damage all of your bodily systems and the cardiovascular one is a major risk - but it takes a long time. The panic attack 'feels' like a heart attack and many ER visits for suspected HA turn out to be false alarms. At your age panic is much more likely. But you can learn skills in CBT therapy on how to avoid, reduce and manage anxiety. Try it! Read more...
Panic attacks. can be frightening and people sometimes wonder if they are having a heart attack. But don't worry - no one dies from panic attacks. Read more...

Can heart problems cause redness in the face, and if so, why? Thank you!

No. Heart disease does not cause facial flushing. Niacin, which is used for heart disease often causes flushing. A rare disease called carcinoid syndrome which is due to excess serotonin can cause flushing but most flushing is related to temperature, emotions, exercise, alcohol or allergies. It may just be normal for you. Are you fair? Read more...

Easily tired when doing exercise no heart problems what else could cause it?

Tired. lots of possibilities, deconditioning, anemia, depression, low thyroid, pulmonary problems, mechanical problems and more. If you start with low levels of exercise and increase slowly over weeks but don't improve, see your doc for evaluation. Read more...